Kazan Federal University Digital Repository

Hermite–Fejer polynomials as an approximate solution of singular integro-differential equations

Show simple item record

dc.date.accessioned 2019-01-22T20:57:35Z
dc.date.available 2019-01-22T20:57:35Z
dc.date.issued 2018
dc.identifier.issn 2194-1009
dc.identifier.uri https://dspace.kpfu.ru/xmlui/handle/net/149620
dc.description.abstract © 2018, Springer International Publishing AG, part of Springer Nature. For full singular integro-differential equations with Gilbert kernel, the collocation method is justified. The approximate solution is sought in the form of Hermite–Fejer polynomial. The convergence of the method is proved and the rate of convergence is estimated.
dc.relation.ispartofseries Springer Proceedings in Mathematics and Statistics
dc.title Hermite–Fejer polynomials as an approximate solution of singular integro-differential equations
dc.type Conference Paper
dc.relation.ispartofseries-volume 230
dc.collection Публикации сотрудников КФУ
dc.relation.startpage 93
dc.source.id SCOPUS21941009-2018-230-SID85047219629


Files in this item

This item appears in the following Collection(s)

  • Публикации сотрудников КФУ Scopus [22633]
    Коллекция содержит публикации сотрудников Казанского федерального (до 2010 года Казанского государственного) университета, проиндексированные в БД Scopus, начиная с 1970г.

Show simple item record

Search DSpace


Advanced Search

Browse

My Account